Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Complex Manifolds

Ed. by Fino, Anna Maria

Covered by Web of Science - Emerging Sources Citation Index and Zentralblatt Math (zbMATH)


CiteScore 2018: 0.64

SCImago Journal Rank (SJR) 2018: 0.643
Source Normalized Impact per Paper (SNIP) 2018: 0.812

Mathematical Citation Quotient (MCQ) 2018: 0.61

Open Access
Online
ISSN
2300-7443
See all formats and pricing
More options …

Regularization of closed positive currents and intersection theory

Michel Méo
Published Online: 2017-07-20 | DOI: https://doi.org/10.1515/coma-2017-0008

Abstract

We prove the existence of a closed regularization of the integration current associated to an effective analytic cycle, with a bounded negative part. By means of the King formula, we are reduced to regularize a closed differential form with L1loc coefficients, which by extension has a test value on any positive current with the same support as the cycle. As a consequence, the restriction of a closed positive current to a closed analytic submanifold is well defined as a closed positive current. Lastly, given a closed smooth differential (qʹ, qʹ)-form on a closed analytic submanifold, we prove the existence of a closed (qʹ, qʹ)-current having a restriction equal to that differential form. After blowing up we deal with the case of a hypersurface and then the extension current is obtained as a solution of a linear differential equation of order 1.

Keywords : Chern class; Green operator; MacPherson graph construction; Modification; Positive current; Residue current

MSC 2010: 14C17; 32C30; 32J25

References

  • [1] Andersson M., A generalized Poincaré-Lelong formula, Math. Scand. 101, 2007, no. 2, pp. 195-218.Google Scholar

  • [2] Andersson M., Wulcan E., Residue currents with prescribed annihilator ideals, Ann. Sci. École Norm. Sup. (4) 40, 2007, no. 6, pp. 985-1007.Google Scholar

  • [3] Baum P., Fulton W., MacPherson R., Riemann-Roch for singular varieties, Inst. Hautes Études Sci. Publ. Math. 45, 1975, pp. 101-145.Google Scholar

  • [4] Bismut J.-M., Gillet H., Soulé C., Complex immersions and Arakelov geometry, in: The Grothendieck Festschrift, Vol. I, Progress in Math. 86, Birkhäuser, 1990, pp. 249-331.Google Scholar

  • [5] Blel M., Sur le cône tangent à un courant positif fermé, J. Math. Pures Appl. (9) 72, 1993, no. 6, pp. 517-536.Google Scholar

  • [6] Bost J.-B., Gillet H., Soulé C., Heights of projective varieties and positive Green forms, J. Amer. Math. Soc. 7, 1994, pp. 903-1027.CrossrefGoogle Scholar

  • [7] Bott R., Chern S.-S., Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections, Acta Math. 114, 1965, pp. 71-112.Google Scholar

  • [8] Bott R., Chern S.-S., Some formulas related to complex transgression, in: Essays on topology and related topics, Mémoires dédiés à G. De Rham, Springer, 1970, pp. 48-57.Google Scholar

  • [9] Demailly J.-P., Estimations L2 pour l’opérateur @ d’un fibré vectoriel holomorphe semi-positif au-dessus d’une variété kählerienne complète, Ann. Sci. École Norm. Sup. 15, 1982, pp. 457-511.Google Scholar

  • [10] Demailly J.-P., Monge-Ampère operators, Lelong numbers and intersection theory, in: Complex analysis and geometry, The Univer. Series in Math., Plenum Press, 1993, pp. 115-193.Google Scholar

  • [11] Demailly J.-P., Regularization of closed positive currents of type .1; 1/ by the flow of a Chern connection, in: Contributions to complex analysis and analytic geometry, Aspects Math. E26, Vieweg, 1994, pp. 105-126.Google Scholar

  • [12] Dieudonné J., Eléments d’analyse, Tome 2, 1968.Google Scholar

  • [13] Dinh T.-C., Sibony N., Regularization of currents and entropy, Ann. Sci. École Norm. Sup. (4) 37, 2004, no. 6, pp. 959-971.Google Scholar

  • [14] Fornaess J.E., Sibony N., Oka’s inequality for currents and applications, Math. Ann. 301, 1995, pp. 399-419.Google Scholar

  • [15] Gillet H., Soulé C., An arithmetic Riemann-Roch theorem, Invent. Math. 110, 1992, no. 3, pp. 473-543.Google Scholar

  • [16] Griffiths P., Harris J., Principles of algebraic geometry, 1978.Google Scholar

  • [17] King J.R., A residue formula for complex subvarieties, in: Proc. Carolina conf. on holomorphic mappings and minimal surfaces, Univ. of North Carolina, Chapel Hill, 1970, pp. 43-56.Google Scholar

  • [18] Méo M., Courants résidus et formule de King, Ark. Mat. 44, 2006, no. 1, pp. 149-165.Google Scholar

  • [19] Poly J.-B., Sur l’homologie des courants à support dans un ensemble semi-analytique, Mém. Soc. Math. Fr. 38, 1974, pp. 35-43.Google Scholar

  • [20] Raisonnier J., Formes de Chern et résidus raffinés de J.R. King, Bull. Sci. Math. (2) 102, 1978, pp. 145-154.Google Scholar

  • [21] Rossi H., Picard variety of an isolated singular point, Rice Univ. Studies 54, 1968, pp. 63-73.Google Scholar

  • [22] Soulé C., Lectures on Arakelov geometry. With the collaboration of D. Abramovich, J.-F. Burnol and J. Kramer. Cambridge Sudies in Advanced Mathematics 33, 1992.Google Scholar

  • [23] Weil A., Introduction à l’étude des variétés kähleriennes, Actualités Sci. Indust. 1267, 1958.Google Scholar

  • [24] Yger A., Résidus, courants résiduels et courants de Green, in: Géométrie complexe (Paris, 1992), Actualités Sci. Indust. 1438, 1996, pp. 123-147.Google Scholar

About the article

Received: 2016-12-23

Accepted: 2017-06-26

Published Online: 2017-07-20

Published in Print: 2017-02-23


Citation Information: Complex Manifolds, Volume 4, Issue 1, Pages 120–136, ISSN (Online) 2300-7443, DOI: https://doi.org/10.1515/coma-2017-0008.

Export Citation

© 2017. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in